# SDR DALA2017010700204

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 67,325 hours, 49,542 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Barrel Nut
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER AFT BARREL NUT SHOWS SIGNS OF RUST. COMPLIED WITH PRI 553953-14AD REV ORIG AND REV1. AND ER/A 553953-14AD REV. ORIGINAL.
